Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the factorization of $A_ p$ weights
HTML articles powered by AMS MathViewer

by Xing Min Li PDF
Proc. Amer. Math. Soc. 121 (1994), 1075-1077 Request permission

Abstract:

It is shown that if $(u,v) \in {A_p}$ then there exist $({u_1},{v_1}) \in {A_1}$ and $({u_2},{v_2}) \in {A_1}$ such that $u = u_1^{p’ }v_2^{ - p},v = v_1^{p’ }u_2^{ - p}$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25
  • Retrieve articles in all journals with MSC: 42B25
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 1075-1077
  • MSC: Primary 42B25
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1189551-X
  • MathSciNet review: 1189551